Translator Disclaimer
2012 Generalized AOR Method for Solving Absolute Complementarity Problems
Muhammad Aslam Noor, Javed Iqbal, Khalida Inayat Noor, E. Al-Said
J. Appl. Math. 2012(SI03): 1-14 (2012). DOI: 10.1155/2012/743861

Abstract

We introduce and consider a new class of complementarity problems, which is called the absolute value complementarity problem. We establish the equivalence between the absolute complementarity problems and the fixed point problem using the projection operator. This alternative equivalent formulation is used to discuss the existence of a solution of the absolute value complementarity problem. A generalized AOR method is suggested and analyzed for solving the absolute the complementarity problems. We discuss the convergence of generalized AOR method for the L-matrix. Several examples are given to illustrate the implementation and efficiency of the method. Results are very encouraging and may stimulate further research in this direction.

Citation

Download Citation

Muhammad Aslam Noor. Javed Iqbal. Khalida Inayat Noor. E. Al-Said. "Generalized AOR Method for Solving Absolute Complementarity Problems." J. Appl. Math. 2012 (SI03) 1 - 14, 2012. https://doi.org/10.1155/2012/743861

Information

Published: 2012
First available in Project Euclid: 3 January 2013

zbMATH: 1244.90226
MathSciNet: MR2915717
Digital Object Identifier: 10.1155/2012/743861

Rights: Copyright © 2012 Hindawi

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.2012 • No. SI03 • 2012
Back to Top